Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 25, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 6, 2024, 8:04 PM EDT for 5 counties in Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2024, 8:04 PM EDT (00:04 UTC)
- Expired
- Jul 6, 2024, 10:50 PM EDT
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, GA, Laurens County, GA, Treutlen County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
712
WGUS52 KFFC 070004
FFWFFC
GAC167-175-283-303-319-070600-
/O.NEW.KFFC.FF.W.0025.240707T0004Z-240707T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
804 PM EDT Sat Jul 6 2024
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Northeastern Laurens County in central Georgia...
Southeastern Wilkinson County in central Georgia...
Central Johnson County in east central Georgia...
Northwestern Treutlen County in east central Georgia...
South Central Washington County in east central Georgia...
* Until 200 AM EDT.
* At 804 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 3.5 inches of
rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dublin, Wrightsville, East Dublin, Adrian, Dexter, Rentz, Brewton,
Minter, Lovett, Spann, Scott, Tuckers Crossroad, Rockledge,
Harlow, Orland, Orianna, Lowery and Blackville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3279 8272 3268 8273 3258 8259 3256 8259
3253 8256 3253 8260 3252 8260 3252 8262
3251 8265 3251 8258 3250 8253 3250 8251
3228 8277 3242 8307 3255 8295 3277 8305
3283 8286
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
045
WGUS72 KFFC 070250
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1050 PM EDT Sat Jul 6 2024
GAC167-175-283-303-319-070300-
/O.CAN.KFFC.FF.W.0025.000000T0000Z-240707T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson GA-Laurens GA-Treutlen GA-Washington GA-Wilkinson GA-
1050 PM EDT Sat Jul 6 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN LAURENS,
SOUTHEASTERN WILKINSON, CENTRAL JOHNSON, NORTHWESTERN TREUTLEN AND
SOUTH CENTRAL WASHINGTON COUNTIES...
The threat for flooding and flash flooding is no longer expected.
Although rain has ended, some larger creeks and rivers may continue
to see high water levels. Avoid flooded areas and continue to heed
any road closures.
&&
LAT...LON 3279 8272 3268 8273 3258 8259 3256 8259
3253 8256 3253 8260 3252 8260 3252 8262
3251 8265 3251 8258 3250 8253 3250 8251
3228 8277 3242 8307 3255 8295 3277 8305
3283 8286
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 7:43 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 6, 7:43 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 743 PM EDT Sat Jul 6 2024 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 229 PM EDT Sat Jul 6 2024 Key Messages: - Scattered afternoon and evening thunderstorms may produce efficient rainfall rates and isolated wind gusts near 40 mph today and Sunday. - Hot and humid conditions will continue in the region through Sunday. This Evening and Tonight: A weak stationary frontal boundary was positioned near the Interstate 20 corridor this afternoon. Thunderstorms were ongoing along and south this boundary, and they should continue (with a gradual southward drift) into this evening. Poor mid level lapse rates (5.5 C/km or less) and a lack of shear (generally less than 15 kt) suggest that severe weather is unlikely today. The strongest storms may however generate hefty rainfall rates (1-3 inches per hour), frequent lighting and isolated wind gusts near 40 mph. Our 12Z sounding indicated a PW values of 2.13 inches, well above the 90th percentile for early July. Heat remains a concern this afternoon and the Heat Advisory is in place for portions of central and northern Georgia through 8 PM. Widespread heat index values in the 102-107 degree range have been observed, and isolated spots may approach 109 degree before either storms arrive or diurnal heating ends. Today's rainfall and the high dewpoints could lead to patchy fog development early Sunday morning. For the fog to have a chance to form the region will need to see good clearing and radiational cooling tonight. The degree to which this will occur is iffy, though we have included some patchy fog in our official forecast for Sunday morning. For Sunday: The primary decision point for Sunday was whether or not a Heat Advisory will be needed for portions of central Georgia. Surface dewpoints should remain high (mid to upper 70s) in the region and this will keep ambient conditions unpleasantly muggy. It will also significantly prop up heat indices. However, afternoon high temperatures look like they may be 1-3 degrees cooler compared to Saturday's highs. Cloud cover, afternoon showers and thunderstorms, and a slight decline in 850 mb temperatures should be the main factors behind these temperatures declines. Given these considerations peak heat index values should peak in the 100-106 degree range Sunday afternoon. While this may have patches of the area flirting with the 105 degree threshold for a Heat Advisory for a couple of hours, it doesn't appear sufficient to warrant an area wide advisory. Thus we are forgoing the issuance of a Heat Advisory for Sunday at this time. This decision will be reevaluated this evening and early Sunday morning. There is a 40% chance that a Heat Advisory will be issued for a portion of central Georgia by a later shift. As mentioned above, thunderstorms will be a concern Sunday afternoon and evening. The front draped across the region today should washout somewhat on Sunday. This will limit low level support for thunderstorms and favor diurnally driven convection that is less predictable in terms of location. It should also allow better precipitation chances to spread back into northern Georgia (a trend evident in the 12Z HREF guidance). Small mid level temperature declines may allow 700-500 mb lapse rates to creep towards 6.0 C/km Sunday afternoon (slight improvement but still poor for severe weather). Effective shear for storms to work with should be similar to today (generally 20 kt or less). Given these considerations severe weather is unlikely Sunday. PW values near 2.0 inches will remain in the region and this should favor efficient rainfall rates (1-2.5 inches per hour) and precipitation loading (for downburst winds). Thus with the strongest storms we can't rule out isolated gusts near 40 mph and localized rain totals of 2 inches. Albright && .LONG TERM... (Monday morning through next Friday) Issued at 229 PM EDT Sat Jul 6 2024 Typical summertime conditions will persist through the long term forecast. Hot daily temperatures in the upper 80s to mid 90s accompanied by triple digit heat index values and afternoon storm chances are expected through the end of the period. As high pressure over the forecast area wanes through the early half of the work week, a broad trough over the eastern half of the CONUS will help keep moisture in place over the forecast area and disturbances within the flow will produce daily thunderstorm chances during the afternoon and evening hours. These storms are likely to be the typical summertime pulse variety with frequent lightning and gusty winds being the primary hazard. Despite abundant surface instability peaking during the afternoon hours, shear is lacking and ultimately reducing any appreciable risk of widespread severe weather. Another hazard in any strong storms through the week will be periods of heavy rainfall as PWATs are forecast to range from 2.0-2.5" through much of the long term. While QPF through Saturday morning ranges generally from 2.0-3.0+", locally higher amounts will be possible in strong thunderstorms. As Beryl moves inland well to our west, there remains considerable uncertainty over the trajectory that Beryl's remnants will ultimately take as it gets absorbed by the trough. It appears that enhanced moisture is likely for us midweek, but will continue to monitor the evolution of this forecast in future cycles. Monday will be the most active day for showers and thunderstorms with numerous to widespread showers and thunderstorms. This will help moderate temps in the upper 80s to low 90s, but temperatures rebound quickly and will continue warming through the end of the period to the mid 90s. Heat index values are currently forecast to reach the triple digits for many locations through the week but appear to remain sub Heat Advisory criteria, thanks to the increased cloud cover and rain chances. KAB && .AVIATION... (00Z TAFS) Issued at 729 PM EDT Sat Jul 6 2024 Even with lingering SHRA/TSRA over middle Georgia diminishing after 02Z, VFR conditions expected through 09Z at which point IFR stratus is expected to develop persisting through 14Z. Another round of sct SHRA/TSRA expected Sunday after 19Z with enough coverage to warrant TEMPO at all sites. Sfc winds light and variable after sunset then light E after 10Z then SE 4-7kts after 15Z. //ATL Confidence...00Z Update... Medium confidence on IFR stratus likelihood and timing. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 73 89 / 30 50 40 80 Atlanta 74 91 74 91 / 40 50 30 70 Blairsville 67 87 69 85 / 20 50 40 80 Cartersville 70 94 73 93 / 40 40 30 70 Columbus 75 94 76 93 / 60 70 40 80 Gainesville 72 90 74 88 / 30 50 40 70 Macon 74 91 74 91 / 70 70 40 80 Rome 72 95 74 95 / 20 30 30 70 Peachtree City 72 92 73 91 / 40 60 30 70 Vidalia 75 92 75 91 / 60 70 40 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ027-036>039- 047>051-056>062-066>076-078>086-089>098-102>113. && SHORT TERM...SNELSON LONG TERM....KAB AVIATION...SNELSON
Hazardous weather outlook, Jul 6, 2:33 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 233 PM EDT Sat Jul 6 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 233 PM EDT Sat Jul 6 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... The hottest conditions today are expected in areas south of the I-85 corridor, where heat index values will range from 100 to as hot as 109 degrees. A Heat Advisory is in effect from noon to 8 PM today across central Georgia. Scattered thunderstorms are expected this afternoon and evening, mainly for areas along and south of the I-85 corridor. Locally heavy rainfall, gusty winds, and frequent lightning can be expected in the strongest storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms will continue each day through Friday. Coverage of storms will generally be maximized during the afternoon and evening hours each day. The risk for severe weather remains low. Heat index values as high as 105 degrees will again be possible on Sunday afternoon, mainly in portions of central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 6, 5:09 PM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Sat Jul 6 2024
GAZ086-098-112-113-062145-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
509 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of northeastern Toombs,
south central Emanuel, east central Treutlen and northeastern
Montgomery Counties through 545 PM EDT...
At 508 PM EDT, a strong thunderstorm was over Oak Park, or 10 miles
north of Lyons, moving southeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lyons, Stillmore, Oak Park, Nunez, Lexsy, and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3242 8219 3235 8225 3235 8224 3230 8223
3228 8223 3224 8221 3219 8227 3236 8249
3251 8232 3245 8218
TIME...MOT...LOC 2108Z 312DEG 5KT 3236 8230
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 6:46 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Sat Jul 6 2024
GAZ085-097-062315-
Johnson GA-Laurens GA-
646 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of northeastern Laurens
and south central Johnson Counties through 715 PM EDT...
At 645 PM EDT, a strong thunderstorm was near Minter, or 9 miles east
of Dublin, moving north at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
East Dublin, Lovett, Brewton, Scott, and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3252 8265 3250 8265 3246 8266 3248 8287
3266 8286 3264 8262
TIME...MOT...LOC 2245Z 186DEG 4KT 3254 8276
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 6:53 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sat Jul 6 2024
GAZ049-050-060-061-062330-
Morgan GA-Putnam GA-Hancock GA-Greene GA-
653 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of southeastern Morgan,
northeastern Putnam, northwestern Hancock and southeastern Greene
Counties through 730 PM EDT...
At 652 PM EDT, a strong thunderstorm was near Veazey, or near
Greensboro, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greensboro, White Plains, Siloam, Phoenix, Reynolds at Lake Oconee,
Liberty, Veazey, Harmony, Oconee Springs Park, Rockville, Parks Mill,
Carey, and Shoulderbone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3341 8295 3326 8322 3350 8338 3363 8315
3347 8301
TIME...MOT...LOC 2252Z 326DEG 10KT 3349 8321
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 6:55 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 PM EDT Sat Jul 6 2024
GAZ083-084-097-062330-
Wilkinson GA-Laurens GA-Twiggs GA-
655 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of southern Wilkinson,
northwestern Laurens and east central Twiggs Counties through 730 PM
EDT...
At 655 PM EDT, a strong thunderstorm was near Danville, or 7 miles
east of Jeffersonville, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jeffersonville, Irwinton, McIntyre, Toomsboro, Danville, Allentown,
Chappells Mill, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3271 8292 3256 8321 3258 8322 3257 8325
3270 8338 3291 8317 3273 8295 3271 8296
TIME...MOT...LOC 2255Z 230DEG 12KT 3269 8321
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 6, 7:20 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Sat Jul 6 2024
GAZ085-086-097-098-062345-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
720 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of east central
Laurens, northwestern Emanuel, northwestern Treutlen and southeastern
Johnson Counties through 745 PM EDT...
At 720 PM EDT, a strong thunderstorm was over Scott, or 11 miles
north of Soperton, moving northeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.19
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Adrian, Kite, Covena, Orland, Orianna, Norristown,
Norristown Junction, Dellwood, Meeks, Blackville, Scott, and
Rockledge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3242 8268 3258 8278 3277 8248 3268 8234
3253 8233
TIME...MOT...LOC 2319Z 241DEG 17KT 3254 8266
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 6, 7:45 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
745 PM EDT Sat Jul 6 2024
GAZ085-086-097-098-070015-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
745 PM EDT Sat Jul 6 2024
...A strong thunderstorm will impact portions of east central
Laurens, west central Emanuel, northwestern Treutlen and southeastern
Johnson Counties through 815 PM EDT...
At 743 PM EDT, a strong thunderstorm was over Minter, or 10 miles
northwest of Soperton, moving northeast at 10 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Soperton, Adrian, Norristown Junction, Orland, Rockledge, Orianna,
Lowery, Blackville, Norristown, Gillis Springs, Scott, and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3233 8280 3248 8289 3266 8262 3256 8248
3242 8247
TIME...MOT...LOC 2343Z 242DEG 9KT 3246 8273
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:52 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 38 min |
| Jul 7, 3:05 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| Jul 7, 3:25 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jul 7, 4:58 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Jul 7, 5:02 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Jul 7, 5:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jul 7, 5:22 PM EDT | Special Weather Statement | FFC | Schley | 38 min |
| Jul 7, 5:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 30 min |
| Jul 7, 5:55 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 35 min |
| Jul 7, 6:08 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jul 7, 6:17 PM EDT | Special Weather Statement | FFC | White | 43 min |
| Jul 7, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 43 min |
| Jul 7, 6:30 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jul 7, 6:55 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 7, 7:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 30 min |
| Jul 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Jackson | 33 min |
| Jul 7, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 45 min |
| Jul 7, 7:46 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jul 7, 7:57 PM EDT | Special Weather Statement | FFC | Barrow | 33 min |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.